# SDR UALA2012080604207

- Difficulty date: July 29, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,015 hours, 13,478 cycles
- Engine: Pwa PW4056
- System (JASC): 5100 · Standard Practices/Structures
- Part: Strap
- Condition: Broken
- Location: Cocpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT TIE DOWN STRAP BROKEN.  SUPPLEMENTAL DATA UPDATE, REPLACED STRAP.
